# SDR SWAA2023090596924

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 51,496 hours, 26,349 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R1 DOOR HANDLE COVER LOOSE<[01] RE-SECURED R1 DOOR HANDLE COVER PLATE AND STUD WITH EPOXY AND REINSTALLED BACK ON HANDLE REF STANDARD INDUSTRY PRACTICE.
